Journal article icon

Journal article

Elliptic singularities on log symplectic manifolds and Feigin-Odesskii Poisson brackets

Abstract:

A log symplectic manifold is a complex manifold equipped with a complex symplectic form that has simple poles on a hypersurface. The possible singularities of such a hypersurface are heavily constrained. We introduce the notion of an elliptic point of a log symplectic structure, which is a singular point at which a natural transversality condition involving the modular vector field is satisfied, and we prove a local normal form for such points that involves the simple elliptic surface singula...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1112/S0010437X16008174

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Cambridge University Press Publisher's website
Journal:
Compositio Mathematica Journal website
Volume:
153
Issue:
4
Pages:
717-744
Publication date:
2017-03-13
Acceptance date:
2016-07-18
DOI:
EISSN:
1570-5846
ISSN:
0010-437X
URN:
uuid:a457621f-f733-41b0-99c7-fa475b8e807e
Source identifiers:
635110
Local pid:
pubs:635110
Paper number:
4

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP